Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1774
In Russian (): 975
In English (J. Appl. Math. Mech.): 799

Volume: 75 • Issue: 3 • Year: 2011 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
The properties of the steady motions of a body carrying a system of two-degree-of-freedom powered gyroscopes
N.I. Amelkin
247-257
The quadratic integrals of a complex mechanical system in a permanent uniform field
V.Yu. Ol'shanskii
258-268
A limit cycle in a non-conservative sytem in 1:2 resonance
A. Ye. Baikov
269-277
The dynamics of a disc on an inclined plane with friction in the dynamically consistent model of friction
A.M. Rusinova
278-282
New events in stick-slip oscillators behaviour
M. Pascal
283-288
Analysis of finite-time convergence by the method of Lyapunov functions in systems with second-order sliding modes
A.S. Poznyak, A.Ye. Polyakov and V.V. Strygin
289-303
The law of the dependence of the period of non-linear oscillations on a single parameter
V.N. Tkhai
304-307
A model of a reinforced tyre with a rod protector
V.G. Vilke and G.V. Gusak
308-316
Invariance and asymptotic stability
A.M. Kovalev
317-322
The quickest transfer of a spatial dynamic object into a circular domain
L.D. Akulenko
323-333
The sufficient conditions for continuous ɛ-optimal feedbacks in control problems with a terminal cost
V.Y.A. Dzhafarov and N.N. Subbotina
334-342
The soft capture of inertial objects
N.N. Petrov
343-349
Properties and exact solutions of the equations of motion of shallow water in a spinning paraboloid
A.A. Chesnokov
350-356
The stability of a transonic boundary layer on an elastic surface
A.N. Bogdanov and V.N. Diyesperov
357-362
The stress-strain state and disintegration of a meteoroid moving through the atmosphere
L.A. Yegorova
363-366
The dependence of the jump in the critical follower force for a viscoelastic bar on the form of the non-linear internal viscosity
S.A. Agafonov and D.V. Georgiyevskii
367-373
Volume: 75 • Issue: 3 • Year: 2011 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100